# SDR SWIA200110109

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 30,560 hours, 38,142 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0990
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE DURING FLAP RETRACTION, FLAP DISAGREEMENT INBOARD PAIR.FOUND LEFT INBOARD FLAP ACTUATOR WITH BAD WIPER.  REMOVED AND REPLACED FLAP ACTUATOR IAW AMM 27-50-00.  OPS GOOD.
